# SDR IPXA2024122332898

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,707 hours, 20,991 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW IS HARD TO CLOSE.  LUBRICATED L2 WINDOW SEAL. L2 WINDOW OPERATES NORMAL REF B757 AMM 56-11-02
